# SDR 2DYA20140423003

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 52,323 hours, 39,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 90972
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE OPERATIONS CHECKING THE ACFT EMERGENCY LIGHTS, IT WAS NOTED THAT THE LT AISLE OVERWING EXIT LIGHT WAS INOPERATIVE.  AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE BATTERY PACK HAD FAILED.  NEW BATTERY PACK HAS BEEN ORDERED & WILL BE REPLACED.
